# SDR EIA2000037

- Difficulty date: August 9, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 43B034LB03
- Part serial: 097121
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

BIS - FLT 912 - UPON ARRIVAL AT BIS, MAINTENANCE NOTICED VAPOR EMITTING FROM BATTERY VENT HOLE.  UPON FURTHER INVESTIGATION FOUND NR 1 AND NR 2 MAIN AIRCRAFT BATTERIES TO BE EXCESSIVELY HOT.  REPLACED NR 1 AND NR 2 MAIN AIRCRAFT BATTERIES.  REPLACED DC TRANSFER BUS RELAY.  TESTED BATTERY CHARGER TEMP SENSOR.  PERFORMED DC EMERGENCY POWER SYSTEM AND BATTERY CHARGER OPERATION TEST.  DC GENERATION SYSTEM CHECK NORMAL.  (M)
